# SDR SWAA2023071176853

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 11,894 hours, 5,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING EMERGENCY LIGHTS NOT ILLUMINATED BOTH LEFT AND RIGHT OVERWING EMERGENCY LIGHTS NOT ILLUMINATED<[01] REPLACED LEFT HAND OVERWING BATTERY PACK; LEFT OVERWING LIGHTS OPS CHECK GOOD; REF AMM 33-51-06. RH OVERWING LIGHTS REMAIN INOP;[02] REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06.
